# SDR 2006UALA00174

- Difficulty date: February 1, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 37,859 hours, 27,906 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BILGE AREA SKIN GOUGED STA 807 BETWEEN STRINGERS 27L AND 27R.  REMOVED DAMAGED AREA REF SRM 53-00-01.  HFEC PERFORMED REF SRM 53-00-01.  FABRICATED REP AIR REF SRM 53-00-01.  PRIMED REPAIR PART, ALODINED PARTS REF SRM 53-00-01.  INSTALLED REPAIR DOUBLER REF SRM 53-00-01.  SEALED DOUBLER REF SRM 51-30-05.  PRIMED REF GNMM 5-0-4-04.
